# SDR FDEA202510021874

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64058
- Aircraft time: 9,084 hours, 4,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Cracked
- Location: Zone 200
- Part time: 9,084 hours, 4,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 241KFF OF MAIN DECK. FLOOR PANEL 241KFF OF MAIN DECK WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201   SHEET 2 REV.92 APR 15/2025
